# SDR SWIA972482

- Difficulty date: April 2, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 14,180 hours, 12,766 cycles
- Engine: Ge CF343A1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ADC NR 1 INOP.   IAS/ALT/VS  BLANK FOR 20 MINS QRH.  RETURNED TO SLC.  REMOVED AND REPLACED NR 1 ADC IAW 34-12-01.  OPS CHECK GOOD.
